# SDR EBVR20191112002

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: General aviation
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tailcone
- Part time: 10,076 hours, 6,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L/H AND R/H FUSELAGE AT THE EDGE OF THE AFT FAIRING.PERFORMED TAILCONE SECTION SKIN CORROSION REPAIR ON AFT FUSELAGE LH AND RH SKIN UNDER AFT FUSELAGE FAIRING. FABRICATED AND INSTALLED 4 DOUBLERS TO BLENDED AREAS USING .032" 2024T3 ALUMINUM ALLOY, NAS1097AD4 AND 5 RIVETS AND EA9309.3NA LOT#JH9DAB9142. APPLIED FILLET SEAL USING PS870B2 LOT #07290397 AROUND PERIMETER OF AFT FUSELAGE FAIRING AND ALL 4 DOUBLERS. IAW AQRD ERO-963128 REV.IR, DATED OCT 22 2019.
